Facebook Pixel

i took postinor2 three days after intercourse A week later i discoverd am bleeding heavily

By January 4, 2015 - 8:32am
Rate This

Add a Comment1 Comments


Hello Precious Kemi,

Thank you for sharing your question with the community.  I'd love to give you some information on the subject.

 One of the side effects can be heavy bleeding.  If you know for sure that this is not your period then you could be experiencing this side effect and you need to see your doctor right away.  This is the most dangerous side effects that postinor 2 can cause.

You should also be aware that when postinor 2 is taken 48 to 72 hours after intercourse its effectiveness drops to 58%.  In the future it would be best to take it within 24 hours so that its effectiveness is still at 95%.

I hope all goes well.  Let us know if you have any more questions.


January 4, 2015 - 12:57pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!